Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What medicine should I take to reduce the peeling of innerskin of my lower lip ?

my lower lip is frequently peeling off inside part where the lip touches the teeth. again becoming normal after one or two days.. why its happening i dont know, any medicine for that?? its happening to me since one or two years.... could u help me please to sort out this problem?
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
could u pls send in a pic for better diagnosis? its difficult to understand only by the history tat u ve given.
Dr.Resham Vasani
Anand Polyclinic,
Near Mani's Lunch Home,
Ruia College Road,
Matunga east
022 24142841
Answered: Fri, 18 Feb 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
I think you have Idiopathic Endogenous Chelitis. We have been seeing such cases very frequently now. I have seen 5 cases in last 3 months. At present I can not offer you an exact explaination of the cause. But you may consider getting yourself patch tested for allergy against toothpaste/ chewing gums/ any other special food item that you think may be causing this. Consult a dermatologist near you.
In the mean time try Elocon cream once daily over your lips.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor